# SDR AALA202105279013

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,754 hours, 23,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE ALMOST DEPLOYED OUT OF SHOOT. REINSTALLED DISLODGED L1 DOOR ESCAPE SLIDE PACK PER AMM 25-66-01.
